Remarks on the fundamental postulates on field singularities in electromagnetic theory


Polat B.

IEEE ANTENNAS AND PROPAGATION MAGAZINE, vol.47, no.5, pp.47-54, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 5
  • Publication Date: 2005
  • Doi Number: 10.1109/map.2005.1599165
  • Title of Journal : IEEE ANTENNAS AND PROPAGATION MAGAZINE
  • Page Numbers: pp.47-54

Abstract

By removing the constraints on field singularities in the divergence and Stokes' theorems, it is demonstrated that the universal boundary relations in electromagnetic theory can be obtained by a postulate on the integral form of Maxwell's equations. In that context, the present postulate is the complement of, and identical with regard to its consequences to, Idemen's original postulate, which he developed in 1990 for Maxwell's equations in differential (point) form.